SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

K. Zhang, C. M. Liu and Y. F. Lu, “Toeplitz Operators with BMO Symbols on the Weighted Bergman Space of the Unit Ball,” Acta Mathematica Sinica, English Series, Vol. 27, No. 6, 2011, pp. 2129-2142.
http://dx.doi.org/10.1007/s10114-011-0038-3

has been cited by the following article: